Biblioteca de la Universidad Complutense de Madrid

Vector bundles on G(1,4) without intermediate cohomology


Arrondo Esteban, Enrique y Graña Otero, Beatriz (1999) Vector bundles on G(1,4) without intermediate cohomology. Journal of Algebra, 214 (1). pp. 128-142. ISSN 0021-8693

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.


URL Oficial:


It is a famous result due to G. Horrocks [Proc. Lond. Math. Soc. (3) 14, 689-713 (1964;
Zbl 0126.16801)] that line bundles on a projective space are the only indecomposable
vector bundles without intermediate cohomology. This fact generalizes to quadric and
grassmannians if we add cohomological conditions.
In this paper the case of G(1, 4) is studied completely, and a characterization-classification
of vector bundles on it without intermediate cohomology is obtained.

Tipo de documento:Artículo
Palabras clave:Cohen_Macaulay modules; hypersurface singularities
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:14838

wACx E. Arrondo and L. Costa, Vector bundles on Fano 3-folds without intermediate

cohomology, preprint, 1998.

wASx E. Arrondo and I. Sols, On congruences of lines in the projective space, M´em. Soc.

Math. France 50 �1992..

wBGSx R. O. Buchweitz, G. M. Greuel, and F. O. Schreyer, Cohen]Macaulay modules on

hypersurface singularities, II, In¨ent. Math. 88 �1987., 165]182.

wHx G. Horrocks, Vector bundles on the punctured spectrum of a ring, Proc. London

Math. Soc. �3. 14 �1964., 689]713.

wKSx S. Katz and S. A. Strømme, Schubert, a Maple package for intersection theory,

available at http:rrwww.math.okstaste.edur;;katzrschubert.html or by anonymous

ftp from or, cd pubrschubert.

wKx H. Kn¨orrer, Cohen]Macaulay modules on hypersurface singularities, I, In¨ent. Math.

88 �1987., 153]164.

wMx C. Madonna, A splitting criterion for rank 2 vector bundles on hypersurfaces in P4,

Rend. Sem. Torino, in press.

wO1x G. Ottaviani, Crit`eres de scindage pour les fibr´es vectoriels sur les grassmannianes et

les quadriques, C.R. Acad. Sci. Paris S´er. I 305 �1987., 257]260.

wO2x G. Ottaviani, Some extensions of Horrocks criterion to vector bundles on Grassman-

nians and quadrics, Ann. Mat. Pura Appl. �4. 155 �1989., 317]341.

Depositado:18 Abr 2012 10:02
Última Modificación:06 Feb 2014 10:10

Sólo personal del repositorio: página de control del artículo